# SDR P5CA9600390

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER ON NR 4 PYLON LEFT SIDE AFT OF REAR MOUNT AREA.  REMOVED DOUBLER, FABRICATED, AND INSTALLLED NEW DOUBLER PER BOEING SRM 54-10-03.
